# SDR FDEA201408272324

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114N30111
- Condition: Corroded
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 114N300263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 5 ON AFT FACE SPAN WISE CHORD CORRODED.  SPAN WISE CHORD PN 114N3011-1 REPLACED.
